Axioms (Feb 2023)

On <i>r</i>-Compactness in Topological and Bitopological Spaces

  • Jamal Oudetallah,
  • Rehab Alharbi,
  • Iqbal M. Batiha

DOI
https://doi.org/10.3390/axioms12020210
Journal volume & issue
Vol. 12, no. 2
p. 210

Abstract

Read online

This paper defines the so-called pairwise r-compactness in topological and bitopological spaces. In particular, several inferred properties of the r-compact spaces and their connections with other topological and bitopological spaces are studied theoretically. As a result, several novel theorems of the r-compact space are generalized on the pairwise r-compact space. The results established in this research paper are new in the field of topology.

Keywords